# SDR SWAA2013103121716

- Difficulty date: October 2, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 33,911 hours, 22,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 5956040
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP FWD PRESSURE BULKHEAD INNER SUPPORT CRACKED AT STATION 817- 2.  R & R SUPPORTS IAW DRAWING.
